Alert archive / Maine / Small Craft Advisories in 2021
Small Craft Advisory 84, NWS Caribou, ME
NWS Caribou, ME issued this small craft advisory at Dec 16, 2021, 3:34 PM EST. It took effect at Dec 16, 2021, 10:00 PM EST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Dec 16, 2021, 3:34 PM EST (20:34 UTC)
- In effect from
- Dec 16, 2021, 10:00 PM EST
- Expired
- Dec 18, 2021, 7:00 AM EST
- In force
- 33 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
011 WHUS71 KCAR 162034 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 334 PM EST Thu Dec 16 2021 ANZ050-051-170445- /O.UPG.KCAR.SC.Y.0083.000000T0000Z-211217T1100Z/ /O.NEW.KCAR.GL.W.0034.211217T0700Z-211218T0300Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 334 PM EST Thu Dec 16 2021 ...GALE WARNING IN EFFECT FROM 2 AM TO 10 PM EST FRIDAY... * WHAT...West winds 20 to 25 kt with gusts up to 35 kt and seas 7 to 10 ft expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 2 AM to 10 PM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ052-170445- /O.NEW.KCAR.SC.Y.0084.211217T0300Z-211218T0300Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 334 PM EST Thu Dec 16 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST FRIDAY... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 10 PM this evening to 10 PM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
9 follow-up statements
797 WHUS71 KCAR 170138 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 838 PM EST Thu Dec 16 2021 ANZ050-051-171000- /O.CON.KCAR.GL.W.0034.211217T0700Z-211218T0300Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 838 PM EST Thu Dec 16 2021 ...GALE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 PM EST FRIDAY... * WHAT...West winds 20 to 25 kt with gusts up to 35 kt and seas 7 to 10 ft expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 2 AM to 10 PM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ052-171000- /O.CON.KCAR.SC.Y.0084.211217T0300Z-211218T0300Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 838 PM EST Thu Dec 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST FRIDAY... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 10 PM this evening to 10 PM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
246 WHUS71 KCAR 170809 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 309 AM EST Fri Dec 17 2021 ANZ050-051-171615- /O.CON.KCAR.GL.W.0034.000000T0000Z-211218T0300Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 309 AM EST Fri Dec 17 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...West winds 20 to 25 kt with gusts up to 40 kt and seas 7 to 10 ft. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 10 PM EST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ052-171615- /O.CON.KCAR.SC.Y.0084.000000T0000Z-211218T0300Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 309 AM EST Fri Dec 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 10 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
026 WHUS71 KCAR 171433 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 933 AM EST Fri Dec 17 2021 ANZ050-051-172245- /O.CON.KCAR.GL.W.0034.000000T0000Z-211218T0300Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 933 AM EST Fri Dec 17 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...West winds 20 to 25 kt with gusts up to 40 kt and seas 7 to 10 ft. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 10 PM EST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ052-172245- /O.CON.KCAR.SC.Y.0084.000000T0000Z-211218T0300Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 933 AM EST Fri Dec 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 10 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Sinko
357 WHUS71 KCAR 171746 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 1246 PM EST Fri Dec 17 2021 ANZ050-051-180600- /O.CAN.KCAR.GL.W.0034.000000T0000Z-211218T0300Z/ /O.EXB.KCAR.SC.Y.0084.000000T0000Z-211218T1200Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 1246 PM EST Fri Dec 17 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SATURDAY... ...GALE WARNING IS CANCELLED... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 ft. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 7 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ052-180600- /O.EXT.KCAR.SC.Y.0084.000000T0000Z-211218T1200Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 1246 PM EST Fri Dec 17 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SATURDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 7 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Sinko
874 WHUS71 KCAR 171947 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 247 PM EST Fri Dec 17 2021 ANZ050>052-181000- /O.CON.KCAR.SC.Y.0084.000000T0000Z-211218T1200Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 247 PM EST Fri Dec 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 ft. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME, Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 7 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Sinko
943 WHUS71 KCAR 172249 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 549 PM EST Fri Dec 17 2021 ANZ050>052-180700- /O.CON.KCAR.SC.Y.0084.000000T0000Z-211218T1200Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 549 PM EST Fri Dec 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 ft. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME, Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 7 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ CB
766 WHUS71 KCAR 180219 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 919 PM EST Fri Dec 17 2021 ANZ050>052-181030- /O.CON.KCAR.SC.Y.0084.000000T0000Z-211218T1200Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 919 PM EST Fri Dec 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft on the coastal waters and 2 to 4 ft on the intra- coastal waters. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME, Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 7 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
354 WHUS71 KCAR 180753 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 253 AM EST Sat Dec 18 2021 ANZ050>052-181200- /O.CON.KCAR.SC.Y.0084.000000T0000Z-211218T1200Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 253 AM EST Sat Dec 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME, Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 7 AM EST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
345 WHUS71 KCAR 181149 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 649 AM EST Sat Dec 18 2021 ANZ050>052-181300- /O.EXP.KCAR.SC.Y.0084.000000T0000Z-211218T1200Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 649 AM EST Sat Dec 18 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM EST THIS MORNING... Winds and seas will continue to fall below advisory levels this morning. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Dec 16, 1:15 PM EST, 2 hours 19 minutes earlier.
Area forecast discussion, Dec 16, 1:15 PM EST, 2 hours 19 minutes before
Area Forecast Discussion National Weather Service Caribou ME 115 PM EST Thu Dec 16 2021 .SYNOPSIS... A warm front will lift north of the area this afternoon followed by a cold front tonight. High pressure will build in from the west Friday into Saturday. Low pressure will track south of the area Saturday night followed by high pressure Sunday into Monday. && .NEAR TERM /THROUGH TONIGHT/... 1:15PM Update... Steady precip has shifted east and stretches along the Maine/NB border into Downeast areas. There is light precip falling that is below CBW beam height over Bangor into the Moosehead region. Temperatures have climbed above freezing in most locations but still seeing some icy spots in the St. John Valley. A Trained Spotter has reported freezing rain / drizzle still in Madawaska, which should come to an end soon as precip exits and temperatures climb above freezing. Roads are in good condition and that is a common theme across the FA. Given these reports have gone and expired all remaining Winter Weather Advisories. Areas that have snow on the ground as temperatures climb above freezing are seeing pockets of dense fog which should persist for some time this afternoon. Made minor tweaks to temperatures based on the trends. Prev discussion blo... Overrunning pcpn has overspread entire FA early this morning with light snow north and west of the I95 corridor and a wintry mix to the south and east as warm air continues to move in ahead of weak sfc low located over the swrn Gulf of Maine. Sfc warm front looks as though it has cleared Cape Cod as of 08z with all of MA in the 5s while southern ME and NH sits in the 30s/lwr 40s. Expect that weak low wl move to the ene this morning with warm advection continuing to increase ahead of it. Hv sped up transition of snow over to a wintry mix by about 3 hours based on latest trends. Fairly steady pcpn can be expected acrs the region until close to 12z, likely due to sfc low disrupting moisture from advancing north into CWA. Hv indicated a period of drizzle/frzg drizzle between 12z-16z acrs most of the area bfr next s/wv moves in toward 18z. Hv sped of time of expiration of WWA for areas to the south and east of I95 to 12z this morning as all areas likely to be rain and/or drizzle aft this time. Due to cold air damming have added srn Piscataquis into northern area's WWA, which now expires at 18z this afternoon. Cannot rule out some lingering frzg rain over the Central Highlands and eastern portions of the St. John Vly but not expecting widespread frozen pcpn to justify keeping end time at 21z. Warm front lifts through the area after 00z with entire region in the warm sector for a period of time tonight. Due to humid airmass over top of saturated ground hv included patchy and areas of fog until front begins to move through after 06z. Overnight temps will continue to rise until just ahead of fropa before beginning to fall. && .SHORT TERM /FRIDAY THROUGH SATURDAY/... Low pressure tracking across northern Quebec on Friday will bring a gusty westerly wind and only moderately cooler air across the area with a mostly cloudy sky across the north and a mostly sunny sky Downeast. High pressure will build in from the northwest Friday night into Saturday continuing to push some colder air in from the northwest. Our focus on Saturday will then turn to a low tracking across the northern Appalachians, and then just south of southern New England and south of the Gulf of Maine Saturday night. Latest guidance keeps this system well to our south, likely brushing the Downeast region with a light to moderate snowfall Saturday night with little or no snow across the north. There is some indication that there may an inverted surface trough extending north of this low into the Downeast coast. If so, this could result in some locally higher snow amounts along the coast if a Norlun trough sets up. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... High pressure will follow Sunday into Sunday night bringing gusty northwesterly winds and a surge of much colder air over the region. This will also bring clearing Downeast. However, moisture pooled in an upper trough across the north may result in some snow showers across the north. Winds lined up from the northwest across the area and instability up to 7K ft could result in some bands of snow showers setting up in the convergent zone downwind from the Laurentian Mountains Sunday into Sunday night. This typically effects central and southeastern Aroostook County. Monday will bring clearing and a cold gusty wind. A fast moving clipper low may approach Monday night into Tuesday from the northwest. This low is not expected to have much moisture but could produce a few snow showers over the north. High pressure will follow Tuesday night into Wednesday before another clipper low approaches with a chance for snow or mix going into Thursday. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... NEAR TERM: 18z TAFs continue to feature low cigs which will last into the evening. Cigs/vsby will improve as precip ends. Previous discussion... Southern terminals will likely experience IFR cigs remainder of today with possibly improving to VFR after 02z this evening. Expect -dz or -ra remainder of the day over Downeast. Northern terminals can expect -sn the next couple of hours before experiencing IFR -dz and/or -fzdz this afternoon. IFR cigs expected to linger the bulk of the overnight hours. LLWS expected after 00z tonight. SHORT TERM: VFR Friday into Friday night with gusty W to NW winds. VFR Saturday. Light NW wind. MVFR to IFR Downeast and VFR to MVFR north on Saturday. NE winds. MVFR to VFR Sunday. NW winds. VFR Sunday night into Monday except locally MVFR in snow showers north. Gusty NW winds. && .MARINE... NEAR TERM: No changes... Winds gust to SCA level on the intracoastal until early this morning. Outer waters will see SCA levels through tonight with a brief drop in wind gusts this afternoon before increasing to aoa 25kts this evening. SHORT TERM: A SCA will likely have to continue into Friday evening. Winds should be below SCA late Friday night through Saturday night. A SCA may be needed Sunday into early Monday for gusty NW winds. Winds should diminish on Monday. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...None. MARINE...Small Craft Advisory until 6 AM EST Friday for ANZ050-051. && Near Term...Buster/Sinko Short Term...Bloomer Long Term...Bloomer Aviation...Buster/Sinko/Bloomer Marine...Buster/Sinko/Bloomer
Hazardous weather outlook, Dec 16, 12:47 PM EST, 2 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 1247 PM EST Thu Dec 16 2021 MEZ001>006-010-011-015>017-029>032-171800- Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis-Central Penobscot-Southern Penobscot- Interior Hancock-Central Washington-Coastal Hancock- Coastal Washington-Southern Piscataquis-Northern Washington- 1247 PM EST Thu Dec 16 2021 This Hazardous Weather Outlook is for Central Highlands Maine, Coastal DownEast Maine, Far Eastern Maine, Far Northern Maine, Interior DownEast Maine, North Woods Maine and Penobscot Valley Maine. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050>052-171800- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 1247 PM EST Thu Dec 16 2021 This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...This afternoon and tonight. There is a low chance for gusts to gale force late tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low chance for gusts to gale force Friday morning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Dec 16, 10:05 AM EST, 5 hours 29 minutes before
Special Weather Statement National Weather Service Caribou ME 1005 AM EST Thu Dec 16 2021 MEZ011-015>017-032-161800- Central Penobscot-Southern Penobscot-Interior Hancock- Central Washington-Northern Washington- Including the cities of Lincoln, Howland, Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Calais, Grand Lake Stream, Wesley, Princeton, Danforth, Vanceboro, and Topsfield 1005 AM EST Thu Dec 16 2021 ...Locally Dense Fog into Early Afternoon... Locally dense fog is possible this morning into early afternoon in the warmer airmass of Downeast Maine into the Greater Bangor region. As rain moves back into the area expect some improving visibilities but patchy fog may be dense at times. Those traveling today should be alert for sudden reductions in visibility. Slow down, use low beam headlights and allow plenty of time to reach your destination. Sinko
Local storm report, Dec 16, 10:42 AM EST, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1042 AM EST THU DEC 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM SNOW 1 ESE MEDDYBEMPS 45.03N 67.33W
12/16/2021 M2.3 INCH WASHINGTON ME TRAINED SPOTTER
MIST AND FOG AT 33F.
&&Local storm report, Dec 16, 10:44 AM EST, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1044 AM EST THU DEC 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 AM SNOW 1 S HOULTON 46.12N 67.84W
12/16/2021 M2.5 INCH AROOSTOOK ME TRAINED SPOTTER
&&Local storm report, Dec 16, 10:58 AM EST, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1058 AM EST THU DEC 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 1 N CARIBOU NWS 46.87N 68.01W
12/16/2021 M1.5 INCH AROOSTOOK ME OFFICIAL NWS OBS
&&Local storm report, Dec 16, 12:18 PM EST, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1218 PM EST THU DEC 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 PM SNOW 1 NNW ABBOT 45.20N 69.46W
12/16/2021 M3.0 INCH PISCATAQUIS ME TRAINED SPOTTER
40F AND RAINING.
&&Local storm report, Dec 16, 1:44 PM EST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
144 PM EST THU DEC 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM SNOW 1 WSW MADAWASKA 47.35N 68.35W
12/16/2021 M1.5 INCH AROOSTOOK ME TRAINED SPOTTER
&&The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 16, 3:32 PM EST | Dense Fog Advisory | CAR | Hancock, Penobscot, Piscataquis, Washington | 9 hr |
| Dec 16, 3:32 PM EST | Wind Advisory | CAR | Aroostook, Piscataquis, Somerset | 21 hr |
| Dec 16, 3:34 PM EST | Gale Warning | CAR | 21 hr |
Nearby
Small Craft Advisories in Maine, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.